liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On generalized Fatou theorems for the square root of the Poisson kernel and in rank one symmetric space
Linköping University, Department of Science and Technology, Communications and Transport Systems. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-3324-2298
1996 (English)In: Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V, ISSN 0391-173X, E-ISSN 2036-2145, Vol. 23, no 3, p. 467-482Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
1996. Vol. 23, no 3, p. 467-482
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-126994OAI: oai:DiVA.org:liu-126994DiVA: diva2:918527
Available from: 2016-04-11 Created: 2016-04-11 Last updated: 2017-11-30

Open Access in DiVA

No full text in DiVA

Other links

link to article

Authority records BETA

Svensson, Olof

Search in DiVA

By author/editor
Svensson, Olof
By organisation
Communications and Transport SystemsFaculty of Science & Engineering
In the same journal
Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 100 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf